# SDR ASOA2016051814934

- Difficulty date: May 18, 2016
- Submitted: June 20, 2016
- Operation: Air carrier
- Aircraft: N708EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10060
- Aircraft time: 33,074 hours, 23,493 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Support
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NLG JACK FITTING LT SUPPORT CORRODED FWD AND AFT SECTIONS.  R & R LT SUPPORT IAW SRM 51-42-06-001-001 A01.
